# SDR DALA2017032702410

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 48,860 hours, 33,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF LT OTBD CUSP WEB LIGHTNING HOLE AT BS 494. FOUND TO BE OUT OF LIMITS.   FABRICATED A DOUBLER.   TREATED, PRIMED, AND INSTALLED THE DOUBLER IAW SRM 53-00-55-2R-4, FIG 215, 4 C & D,  51-40-02,  AND 51-10-04, PG 24, PAR 21, PG 16, PAR 12A.
